# SDR AALA20011833

- Difficulty date: September 30, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 17B INOPERATIVE.  RE-SEATED EMERGENCY EXIT LIGHT PIN AT SIDE WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
